Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

A note on numerators of Bernoulli numbers


Author: Dinesh S. Thakur
Journal: Proc. Amer. Math. Soc. 140 (2012), 3673-3676
MSC (2010): Primary 11B68, 11R23, 11R58; Secondary 11E95
Published electronically: February 24, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this short note is to give some observations on Bernoulli numbers and their function field analogs and to point out `known' counterexamples to a conjecture of Chowla.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11B68, 11R23, 11R58, 11E95

Retrieve articles in all journals with MSC (2010): 11B68, 11R23, 11R58, 11E95


Additional Information

Dinesh S. Thakur
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721
Email: thakur@math.arizona.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11234-1
PII: S 0002-9939(2012)11234-1
Received by editor(s): April 7, 2011
Received by editor(s) in revised form: April 15, 2011
Published electronically: February 24, 2012
Additional Notes: Supported in part by NSA grant H98230-10-1-0200
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2012 Dinesh S. Thakur